# SDR AALA201710029018

- Difficulty date: September 30, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 31,463 hours, 11,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING AT DOOR 4R. REPLACED LENS AT DOOR 4R AFT EXIT.
